Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 8 of 8 Posts

·
Registered
Joined
·
721 Posts
Discussion Starter · #1 ·
Flux,Don't like the way the entocort has made me feel. My GI problems are actually worse since taking it. Do you think 9 days is a long enough trial? If I do go off, should I quit cold turkey or taper down over a couple days? Thanks. Right now I take 9 mg in the morning.Pete
 

·
Banned
Joined
·
8,831 Posts
"Take this medicine with food to help prevent stomach upset. If stomach upset, burning, or pain continues, check with your doctor.Stomach problems may be more likely to occur if you drink alcoholic beverages while being treated with this medicine. You should not drink alcoholic beverages while taking this medicine, unless you have first checked with your doctor.For patients taking budesonide extended-release capsules :Swallow the capsule whole, without breaking, crushing, or chewing it."
 

·
Registered
Joined
·
10,398 Posts
No, I don't think 9 days is long enough. The trials are usually several weeks. I don't know why the symptoms are worse, though, either.Also, in general it is not a good idea to stop a steroid drug cold turkey.
 

·
Registered
Joined
·
9,141 Posts
Nsaids?Are you talking about that?I think this kind of drugs kill the G.I.mucosa.That's was my first attack.
 

·
Registered
Joined
·
721 Posts
Discussion Starter · #7 ·
There is no doubt that being on entocort has given tons of gas. I am passing it constantly. I had this problem under control but now it is back(temporarily I hope) Is there any reason entocort would do this? Could its immune lessening qualities allow for bacteria to overgrow?Thanks
 

·
Registered
Joined
·
10,398 Posts
quote: Is there any reason entocort would do this?
This would be weird.
 
1 - 8 of 8 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top